# SDR UALA2012081404493

- Difficulty date: August 11, 2012
- Submitted: September 12, 2012
- Operation: Air carrier
- Aircraft: N418UA
- Make and model: Airbus A320-232
- Aircraft serial: 485
- Aircraft time: 61,306 hours, 23,105 cycles
- Engine: Iae V2527A5
- System (JASC): 2700 · Flight Control System
- Part: Microphone
- Part number: D2731000400104
- Part serial: 198
- Condition: Inoperative
- Location: Flt Handle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER FLT STICK MICROPHONE INOPERATIVE.  REPLACED FIRST OFFICERS SIDE STICK HANDLE IAW AMM.
